Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to: “Isolated invariant sets for flows on vector bundles” (Trans. Amer. Math. Soc. 203 (1975), 359–390)
HTML articles powered by AMS MathViewer

by James F. Selgrade PDF
Trans. Amer. Math. Soc. 221 (1976), 249 Request permission

Abstract:

Let (F, f) be a flow on a vector bundle (E, M). If f is minimal on M, then the exponential growth rate intervals associated with the factors of an invariant splitting of E, corresponding to a Morse decomposition of PE, are disjoint intervals.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20
  • Retrieve articles in all journals with MSC: 58F20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 249
  • MSC: Primary 58F20
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0413190-2
  • MathSciNet review: 0413190